Thunderstorm Wind, Chautauqua
- When
- August 5, 12:04 PM EST
- Where
- Chautauqua County, 1.23 mi NW of Dunkirk
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $8,000
- Reported by
- C-MAN Station
- Coordinates
- 42.490, -79.350
Showers and thunderstorms developed in a warm, moist atmosphere ahead of an approaching cold front. Wind gusts were measured to 60 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Showers and thunderstorms developed in a warm, moist atmosphere ahead of an approaching cold front. Wind gusts were measured to 60 mph. The thunderstorm winds downed trees and power lines throughout the region. In many areas, downed trees blocked roads and highways. In Windom, a truck was crushed by a falling tree.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Aug 5, 10:35 AM EST, 1 hour 29 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1135 AM EDT SUN AUG 5 2012
.SYNOPSIS...
A LOW PRESSURE SYSTEM CENTERED OVER JAMES BAY WILL LIFT INTO
NORTHERN QUEBEC TODAY AND ON INTO LABRADOR TONIGHT WHILE AN
ASSOCIATED COLD FRONT SWEEPS ACROSS THE LOWER GREAT LAKES AND NEW
YORK STATE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE FOUND
ACROSS THE REGION AHEAD OF AND ALONG THIS FRONT TODAY AND SOME OF
THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH
DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN. COOLER AND DRIER AIR
WILL PUSH ACROSS THE REGION TONIGHT IN THE WAKE OF THE FRONT
RESULTING IN A RETURN TO SEASONABLE TEMPERATURES AND DRIER WEATHER
THAT WILL LAST INTO MIDWEEK WHEN ANOTHER WEAK FRONT BRINGS ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
REGIONAL RADARS SHOWING APPROACHING CONVECTIVE COMPLEX BEING TO SHOW
SIGNS OF INTENSIFICATION. RADAR TRENDS WOULD BRING THE LEADING
EDGE INTO WESTERN NEW YORK AROUND 1 PM...ALTHOUGH NEWER CONVECTIVE
ELEMENTS DEVELOPING OUT AHEAD WILL DEVELOP INTO THE AREA A BIT
SOONER. CONVECTIVE COMPLEX LIKELY TO BECOME BETTER ORGANIZED AS IT
WORKS INTO THE GENESEE VALLEY EASTWARD LATER THIS AFTERNOON WITH
SOMEWHAT BETTER INSTABILITY TO WORK WITH...COMBINED WITH
IMPRESSIVE DYNAMICS AS A 110+KT UPPER LEVEL JET ORIENTS ACROSS
SOUTHERN ONTARIO THIS AFTERNOON...PLACING THE REGION IN THE
FAVORABLE RIGHT REAR QUADRANT OF THE JET. STRENGTHENING MID-UPPER
LEVEL SOUTHWESTERLY WINDS ALONG WITH A FAIRLY IMPRESSIVE 35 KNOT
LOW LEVEL JET WITH A TOTAL OF 50 KNOTS OF UNIDIRECTIONAL ORIENTED
0-6KM SHEAR...THERE IS STILL A POTENTIAL FOR ORGANIZED
MUTLICELLS/BOWING SEGMENTS WITH DAMAGING STRAIGHT LINE WINDS BEING
THAT MAIN THREAT IN ADDITION TO LOCALLY HEAVY RAIN GIVEN THAT
PWATS WILL BE AROUND 2 INCHES.
ACTIVITY WILL TAPER OFF FROM WEST TO EAST FROM EARLY EARLY EVENING
WEST TO JUST AFTER MIDNIGHT EAST AS THE FRONTAL PASSAGE OCCURS AND
COOLER DRIER AND MORE STABLE AIR FILTERS INTO THE REGION BRINGING A
SIGNIFICANT RESPITE TO THE RECENT HEAT WAVE AS TEMPERATURES DROP
INTO THE LOWER 60S BY DAYBREAK ACROSS THE BULK OF THE REGION.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
MONDAY MORNING THE COLD FRONT WILL BE WELL TO OUR EAST WITH HIGH
PRESSURE FROM THE CENTRAL GREAT LAKES BUILDING TOWARDS THE EASTERN
GREAT LAKES. BOTH THE GFS AND NAM LINGER LOW LEVEL MOISTURE TOWARDS
THE EAST...AND WITH 850 HPA TEMPERATURES DROPPING TOWARDS +8C
SOUTHEAST OF LAKE ONTARIO THERE MAY BE SOME LOW LAKE ENHANCED CLOUDS
ACROSS AREAS SOUTH AND EAST OF LAKE ONTARIO MONDAY MORNING. AS
MOISTURE THINS AND WITH DAYTIME WARMING EXPECT ALL AREAS TO BE
MOSTLY SUNNY BY AFTERNOON HOURS WITH A REFRESHING AIRMASS IN PLACE.
BY MONDAY EVENING EXPECT SKIES TO BE CLEAR WITH SEASONABLY COOL
TEMPERATURES. WITH THE SFC HIGH CENTERED OVER THE WESTERN MID
ATLANTIC STATES AND WITH A LIGHT TO CALM WIND OVERNIGHT LOWS WILL
DROP BACK INTO THE 50S...WITH UPPER 40S POSSIBLE WELL INLAND ACROSS
THE SOUTHERN TIER. CLOSER TO THE WARMER LAKE BODY OVERNIGHT LOWS
WILL DROP BACK TOWARDS 60. RADIATIONAL FOG IS POSSIBLE ACROSS THE
SOUTHERN TIER...AND WITH LOW DEW POINTS THIS FOG WILL BE CONSTRICTED
MAINLY TO NEAR THE VALLEY RIVERS AND CREEKS.
TUESDAY THE SFC HIGH PRESSURE WILL SLIP TO THE EAST ALLOWING FOR A
RETURN FLOW OF SOUTHERLY WINDS AND WARMER TEMPERATURES. A COOL START
TUESDAY MORNING BUT UNDER A MORNING MOSTLY SUNNY EXPECT TEMPERATURES
TO QUICKLY RECOVER. A COLD FRONT WILL BE WEAKENING AS IT CROSS THE
CENTRAL GREAT LAKES ON TUESDAY. SOME MID AND HIGH LEVEL CLOUDS MAY
START TO SPILL ACROSS THE REGION TUESDAY AFTERNOON. STILL WITH 850
HPA TEMPERATURES A FEW DEGREES WARMER THAN MONDAY EXPECT AFTERNOON
HIGHS TO CLIMB INTO THE 80S ACROSS MUCH OF THE REGION.
MUCH OF THE REGION WILL REMAIN DRY TUESDAY NIGHT AS THE COLD FRONT
INCHES CLOSER TO THE REGION. THERE IS SOME PLACE AND TIMING
DIFFERENCE OF A WEAK IMPULSE AMONG THE MODELS...AND WILL JUST CARRY
A SLIGHT CHC POP FOR SHOWERS AND THUNDERSTORMS FOR NOW ACROSS THE
NORTH COUNTRY AND THE SAINT LAWRENCE VALLEY LATE. NOT AS COOL
TUESDAY NIGHT WITH OVERNIGHT LOWS DROPPING BACK INTO THE LOW 60S
NEAR THE LAKES...AND MID 50S WELL INLAND ACROSS TRADITIONALLY COOLER
AREAS.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
DURING THIS TIME PERIOD THE PERSISTENT SUMMER UPPER LEVEL RIDGE OVER
THE CENTRAL US WILL BUILD WEST AND NORTHWARD EARLY IN THE
WEEK...ALLOWING FOR SEVERAL SHORT WAVES TO CARVE AN UPPER LEVEL
TROUGH OVER THE NORTHEAST. THIS WILL LEAD TO TEMPERATURES CLOSER TO
NORMAL...AND THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS.
ON WEDNESDAY A WEAK FRONTAL BOUNDARY WILL NEAR THE REGION WITH A FEW
SHOWERS AND THUNDERSTORMS POSSIBLE FOR OUR REGION. AREAS DOWNWIND OF
LAKE ERIE MAY REMAIN DRY AS THE LAKE BREEZE DEVELOPS THROUGH THE
DAY...AND A STABLE AIRMASS SWEEPS INLAND. OTHERWISE JUST A FEW
SHOWERS AND THUNDERSTORMS ARE EXPECTED ON WEDNESDAY WITH MUCH OF THE
REGION REMAINING DRY.
A GREATER THREAT FOR SHOWERS AND THUNDERSTORMS WILL COME THURSDAY
THROUGH SATURDAY AS AN UPPER LEVEL SHORT WAVE DIVES SOUTHWARD FROM
NORTHERN CANADA AND TOWARDS THE CENTRAL GREAT LAKES BY FRIDAY.
EXPECT SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SATURDAY WITH THIS
FEATURE WITH THE GREATEST POTENTIAL DURING THE DAY UNDER DIURNAL
INSTABILITY. WITH THE UPPER LEVEL FLOW CUTTING OFF LATER FRIDAY AND
INTO SATURDAY EXPECT THE THREAT OF SHOWERS TO LINGER INTO THE
BEGINNING OF THE WEEKEND...WHILE CLOUDS AND COOLER AIR ALOFT BRINGS
BELOW/NEAR NORMAL TEMPERATURES. EXPECT TEMPERATURES TO FAVOR THE MID
TO UPPER 70S BOTH FRIDAY AND SATURDAY...THOUGH A FEW 80S ARE
POSSIBLE.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
A COLD FRONT CURRENTLY LOCATED ACROSS MICHIGAN WILL PUSH EAST ACROSS
THE FORECAST AREA THROUGH THE UPCOMING PERIOD. SOUTHERLY WINDS AHEAD
OF THIS FRONT WILL CONTINUE TO INCREASE THROUGH THE MORNING HOURS ON
SUNDAY WITH GUSTS TO 30KT POSSIBLE. THE SOURCE OF THESE GUSTS WILL
BE A 30 TO 40KT LOW LEVEL JET BETWEEN 010-040KFT. THIS JET IS WELL
ALIGNED WITH SURFACE FLOW AND JUST WEAK ENOUGH TO RULE OUT THE
THREAT OF LLWS...NONETHELESS IT SHOULD MAKE CONDITIONS QUITE BUMPY
IN THE LOW LEVELS. EXPECT A WIND SHIFT TO THE WEST/NORTHWEST BEHIND
THE FRONT...GENERALLY AFTER 00Z MON IN THE NIAGARA FRONTIER TO AFTER
06Z EAST OF LAKE ONTARIO.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE
FRONT FROM MID-MORNING ONWARDS. AT THIS POINT IT APPEARS THAT THERE
MAY BE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS FROM MORNING
ONWARDS THROUGH MUCH OF THE DAY WITH THE FRONTAL PASSAGE SIGNALING
THE END OF THE ACTIVITY. AN EXTENDED PERIOD OF VCSH/VCTS WORDING IS
IN THE TAFS TO INDICATE THE EXTENDED NATURE OF THIS THREAT AS WELL
AS THE UNCERTAINTY OF EXACT TIMING OF INDIVIDUAL STORMS/LINES OF
STORMS. GIVEN THE STRONG LOW LEVEL JET JUST ALOFT...THUNDERSTORMS
THAT DO OCCUR WILL HAVE THE POTENTIAL TO BRING STRONG DAMAGING WINDS
ALONG WITH VERY HEAVY RAIN THAT MAY BRIEFLY REDUCE VSBY TO
IFR/LIFR...HOWEVER IN GENERAL MOST AREAS SHOULD SEE VFR CIGS/VSBYS
THROUGHOUT THE DAY OUTSIDE OF HEAVIEST SHRA/TSRA.
EXPECT CLEARING TO VFR BEHIND THE FRONT ACROSS MUCH OF THE FORECAST
AREA...HOWEVER LIGHTER NORTHERLY FLOW AND CLEARING SKIES WILL BRING
A POTENTIAL FOR FOG TO THE SOUTHERN TIER LATER TONIGHT. DEPENDING ON
WHERE HEAVIER RAIN FALLS...OTHER SITES HAVE A POSSIBILITY OF SEEING
IFR CONDITIONS IN FOG LATE TONIGHT AS WELL HOWEVER CONFIDENCE IS LOW
ENOUGH TO LEAVE ANY MENTION OUT FOR NOW.
OUTLOOK...
SUNDAY NIGHT...VFR/MVFR WITH SHOWERS/THUNDERSTORMS LIKELY EAST IN
THE EVENING.
MONDAY THROUGH THURSDAY...MAINLY VFR.
&&
.MARINE...
SOUTHERLY WINDS WILL FRESHEN UP TO 25 KTS AND VEER TO THE SOUTHWEST
TODAY AHEAD OF AN APPROACHING COLD FRONT...RESULTING IN WAVES THAT
WILL BUILD UP TO 6 FEET ON THE EAST END OF LAKE ERIE TODAY WITH
EQUALLY HIGH WAVES MIGRATING TO THE EAST END OF LAKE ONTARIO BY THIS
EVENING. AS A RESULT...SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR
ALL MARINE ZONES COVERING TODAY AND TONIGHT...SEE THE MARINE WEATHER
MESSAGE FOR DETAILS ON SPECIFIC ADVISORIES.
THE AFOREMENTIONED COLD FRONT WILL SWEEP ACROSS THE LOWER GREAT
LAKES TODAY AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
BE FOUND ALONG AND AHEAD OF THE FRONT AND IT IS POSSIBLE THAT SOME
OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH STRONGER WINDS AND
LOCALLY HIGHER WAVES ALONG WITH FREQUENT LIGHTNING.
WINDS WILL VEER TO THE NORTHWEST AND RAPIDLY DIMINISH BEHIND THE
FRONT LATER TONIGHT...BRINGING AN END TO THE SMALL CRAFT ADVISORIES.
HIGH PRESSURE WILL THEN BUILD ACROSS THE LAKES BRINGING TRANQUIL
CONDITIONS BEFORE ANOTHER WEAKER FRONT BRINGS A CHANCE OF SHOWERS
AND THUNDERSTORMS BY THE MIDDLE OF THE WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LEZ020.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
LOZ030.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR LOZ045.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 AM EDT
MONDAY FOR LOZ044.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...WOOD
NEAR TERM...TMA/WOOD
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...WOOD
MARINE...WOODHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 454 AM EDT SUN AUG 5 2012 NYZ001>008-010>014-019>021-085-060900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 454 AM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL SWEEP ACROSS THE REGION FROM WEST TO EAST LATER TODAY AND THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF THIS COLD FRONT TODAY AND THIS EVENING...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING WINDS THE LIKELIEST THREAT. HEAVY RAINFALL MAY ACCOMPANY SOME THUNDERSTORMS TODAY AND THIS EVENING WITH URBAN AND POOR DRAINAGE FLOODING A POSSIBILITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 454 AM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL SWEEP ACROSS THE REGION FROM WEST TO EAST LATER TODAY AND THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF THIS COLD FRONT TODAY AND THIS EVENING...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING WINDS THE LIKELIEST THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 920 AM EDT SUN AUG 5 2012 NYZ001>008-010>014-019>021-085-051830- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 920 AM EDT SUN AUG 5 2012 ...STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF WESTERN NEW YORK EARLY THIS AFTERNOON. THESE STORMS WILL THEN RAPIDLY EXPAND AND INTENSIFY AS THEY MOVE EASTWARD ACROSS THE GENESEE VALLEY AND FINGER LAKES REGION...THEN INTO THE EASTERN LAKE ONTARIO REGION BY MID TO LATE AFTERNOON. THE STORMS WILL HAVE THE CAPABILITY OF PRODUCING VERY HEAVY RAIN AND STRONG TO DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. IF PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON...BE PREPARED FOR RAPIDLY CHANGING AND POTENTIALLY HAZARDOUS WEATHER. ZAFF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 101 PM EDT SUN AUG 5 2012 NYZ001-002-010>012-021-051830- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-ALLEGANY- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...WELLSVILLE 101 PM EDT SUN AUG 5 2012 AT 1 PM A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS ADVANCING INTO THE REGION FROM THE WEST. NORTHERN ERIE AND NIAGARA COUNTIES WILL SEE THE ACTIVITY BEGINNING THERE BY 130 PM, WITH AREAS FARTHER EAST BY 230 PM. MANY OF THESE STORMS WILL CONTAIN WIND GUSTS OF 40 MPH, SMALL HAIL, FREQUENT LIGHTNING, AND TORRENTIAL DOWNPOURS CAPABLE OF CREATING PONDING OF WATER ON ROADS AND LOW LYING AREAS. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE DURING THE AFTERNOON.
The Buffalo radar (KBUF), 71 km away, was scanning. The volume nearest the first event began at 17:01 UTC.
25 thunderstorm wind. Local standard time, as filed.
Law enforcement reported trees and wires down.
A tree fell on a truck.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
The media reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
Law enforcement reported trees and wires down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, August 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 410963, 410964, 410965, 410966, 410967, 410968, 410969, 410970, 410971, 410972, 410973, 410974, 410975, 410976, 410977, 410978, 410979, 410980, 410981, 410982, 410983, 410984, 410985, 410986, 410987.